Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had cold feeling lower legs, cheat pain, dizzy head, obese. What could be wrong?

I have had cold feeling lower legs but not feet , for some months, I live in the philippines and so found it a little strange however last monday i woke with chest pains and dizzy feeling in my head, the vague pain subsided after a short while however ever sice i ahve a permanent slight chest pain and general tiredness at various times of th day seemily unrelated to my physical activity. I am obese however do at least 40mins exercise intense everyday, this is not effected even with my symptoms and my heart rate monitor shows a norma heart beat similar to al the previous days.....any idea what might be wrong. ????
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.
The symptoms may be due to many causes like reduced vascular supply, diabetes, respiratory or cardiac disease.. Get done ECG, echo and chest xray once to rule out any major problem along with lipid profile and blood sugar levels.. Have adequate regular sleep, plenty of fluids, nutritious diet with required calorie and regular outdoor exercises for your wellbeing. Hope I answered your question. Consult your doctor for further management.
Feel free to ask me if you have any further queries.
Wish you good health. Take care.

Dr. Lohit K
Answered: Wed, 24 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor